Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Burning, cramping in lower left quadrant. What could it be?

Good afternoon, Last night I waked up in the middle of the night with a burning, cramping sensation on my LLQ for about 20 Min, so bad that I went to the ER. The waiting time was about 4 Hrs, and I notice that the pain when from a 10 down to a 4 so I decide to go home. I feel right now a funny sensation on my left side. I am worry. Any ideas. thank you for your time.
Asked On : Sun, 31 Mar 2013
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Possibly some ureteric stone or intestinal infection which seems to be settling down.
Worthwhile getting a urine examination, ultrasonography of abdomen done to determine the cause since the pain was severe.
Hope this answers your query. Wish you a speedy recovery.
Answered: Wed, 3 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.F.
Most probable cause might be urinary tract infection, urolithiasis, If female gynacological problems may be possible.
I advise you to consult an urologist, for diagnosis and treatment. You may have to get M.R.I. besides other routine tests for confarmation.
Avoid taking spicy foods, junkfoods, and oily foods to avoid gastro intestinal irritation.
Wishing for a quick recovery.
Best regards.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor